# SDR 04FDEA01628

- Difficulty date: June 7, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP STOP FITTINGS FOUND CRACKED. LT WING O/B FLAP STOP FITTING REMOVED AS PER SRM 51-31-01 VOL II AND   INSTALLED NEW FITTING AT LEFT HAND WING OUTBOARD FLAP AS PER SRM 51-33-01 VOL II.
